# SDR 2A6R2020052653801

- Difficulty date: May 26, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N145TN
- Make and model: Bolkms BK117C2
- Aircraft serial: 9092
- Aircraft time: 6,148 hours, 21,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: B183M1059101
- Condition: Cracked
- Location: Cockpit
- Part time: 6,148 hours, 21,868 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE LEFT HAND STIFFENER UNDER THE FLOOR FOR PILOT'S SEAT TRACK MOUNTING CRACKED
